# SDR COEA2018051704819

- Difficulty date: March 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB19
- Condition: Cracked
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD LONGITUDINAL FLOOR SUPPORT WAS FOUND CRACKED BETWEEN FRAMES 24 - 25.  REPAIRED IAW E.O. 5315-02.
